# SDR AALA202405285402

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,044 hours, 38,811 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: UNKNOWN
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY LOUD AND EXCESSIVE NOISE IN NOSE GEAR AREA DURING GEAR RETRACTION ON TAKEOFF FROM MKE. MAINTENANCE FOUND THE NOSE LANDING GEAR TORQUE LINK CENTER APEX PIN HAD EXCESSIVE PLAY / WORN AND REPLACED IT PER AMM 32-21-00.
